A study involving the completion of a quasi-2-normed space (Q355573): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Changed an Item
ReferenceBot (talk | contribs)
Changed an Item
 
Property / cites work
 
Property / cites work: Lineare 2‐normierte Räume / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4417666 / rank
 
Normal rank

Latest revision as of 16:44, 6 July 2024

scientific article
Language Label Description Also known as
English
A study involving the completion of a quasi-2-normed space
scientific article

    Statements

    A study involving the completion of a quasi-2-normed space (English)
    0 references
    0 references
    0 references
    0 references
    25 July 2013
    0 references
    Summary: The fundamental aim of this paper is to introduce and investigate a new property of a quasi-2-normed space based on a question given by \textit{C. Park} [``Generalized quasi-Banach spaces and quasi-(\(2,p\))-normed spaces'', J. Chungcheong Math. Soc. 19, No. 2, 197--206 (2006)] for the completion of a quasi-2-normed space. Finally, we also find an answer for Park's question.
    0 references
    0 references
    completion of a quasi-2-normed space
    0 references
    0 references
    0 references
    0 references